Journal of Nonlinear Science

, Volume 7, Issue 5, pp 475–502 | Cite as

Continuity Properties and Global Attractors of Generalized Semiflows and the Navier-Stokes Equations

  • J. M. Ball

The existence of a global attractor for the 3D incompressible Navier-Stokes equations is established under the (unproved) hypothesis that all weak solutions are continuous from \((0,\infty)\) to L 2 .


Weak Solution Global Attractor Continuity Property 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag New York Inc. 1997

Authors and Affiliations

  • J. M. Ball
    • 1
  1. 1.Mathematical Institute, University of Oxford, 24—29 St. Giles, Oxford OX1 3LB, UKGB

Personalised recommendations